Life Update #11
- I’m getting my wisdom teeth removed tomorrow, the bone fragment from my previous tooth extraction removed, and a cap over a broken tooth damaged by an impacted wisdom tooth.
- I decided I’m wearing pajamas to the dentist tomorrow so I can be comfortable. I should actually be fully asleep this time. Because of my allergies, it wasn’t easy to find antibiotics or pain medications they could prescribe me. …why will they prescribe hydrocodone1 but not 800mg ibuprofen? Instead I get to ‘double up’ on the over-the-counter dosage. Just as long as I can’t feel anything…
- I’m not looking forward to it.
- Today, I had glucose testing. Not eating made me irritable, and I also got sick after the three blood draws, starting with the second one.
- I’m actually also irritated with the entire human population again — it’s not you, it’s me.
- I’m going to try aromatherapy for more allergy treatment. I read somewhere that aromatherapy can help with some allergies. More details on this later.
- I’m being reevaluated for autism to aid in my therapy. The DSM-V removed the Asperger’s Disorder diagnosis and classifies it as ‘austism’. (I don’t see why they couldn’t have just kept it the same, to be honest. Don’t they have more important things to do?)
- My hair smells like honey. I got this Herbal Essences body wash that smells like honey, and I’ve also been using it on my hair. The scent lasts longer than the shampoo, my head isn’t constantly itching, and I like how much smoother it is and cleaner it feels now. I use Suave White Tea & Black Raspberry conditioner to condition it, and it’s not too overpowering. I’m going to use the minty one next ’cause I’m curious of what that will feel like. Does Herbal Essences have honey conditioner? #ishouldlook
- I’m also a bit upset that I’ll be out of it tomorrow because Grey’s Anatomy returns. 😐
I really wanted to get something else up for people to see first when they come to 6birds, but I can’t get my wisdom teeth pain and the oral surgery tomorrow off my head. D; /zzz
- Hangover-like reactions to acetaminophen. ↩